# SDR UIEA2018091301959

- Difficulty date: September 13, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 97,231 hours, 19,982 cycles
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Part number: 211734219
- Part serial: 94A0059
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU WOULD NOT START AFTER LANDING, TRIED TWICE. EICAS "APU FAULT BOTH TIMES". REMOVED AND REPLACED ECU IAW AMM 49-61-05, PERFORMED BITE OF BOX IAW AMM 49-61-05 PERFORMED OPS. NO FAULTS NOTED.
